How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64618
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I take 20mg everyday of escitlopram and I think Iv taken

Resolved Question:

Hi I take 20mg everyday of escitlopram and I think Iv taken 40mg tonight by accident will I be ok ??
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.

Hello

Yes in almost all cases one dose extra will not make a difference.

If you have symptoms go to urgent care, but most likely you will be fine.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/

Customer: replied 1 year ago.
What symptoms am I likely to have
Expert:  DrRussMD replied 1 year ago.

None.

If you notice fatigue, drowsiness, dizziness, etc.

I don't think you will have symptoms at all.

please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/

Customer: replied 1 year ago.
Thankyou if I did take the 40mg it would of been that I took 20mg this yesterday morning but I can't remember if I did take one or not and 20mg just now so it would be 15 hours between the two does that make a difference
Expert:  DrRussMD replied 1 year ago.

No

Should be fine.

please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/

Customer: replied 1 year ago.
Ok so I will be safe to go to bed
Expert:  DrRussMD replied 1 year ago.

Yes, give it several hours, but I think you will be fine.

please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/

Customer: replied 1 year ago.
should I stay awake then because it's 01.00 in the morning
Expert:  DrRussMD replied 1 year ago.

I really do not think you have to.

I think you are overthinking it.

It is not a sleep med.

You should be fine.

please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/

DrRussMD and 3 other Medical Specialists are ready to help you